IJPAM: Volume 85, No. 2 (2013)

SEMI-CLASSICAL ASYMPTOTICS IN
AN ABSTRACT BOSE FIELD MODEL

Yuta Aihara
Department of Mathematics
Hokkaido University
Sapporo, 060, JAPAN


Abstract.

Received: November 16, 2012

AMS Subject Classification:

Key Words and Phrases:

Download paper from here.



DOI: 10.12732/ijpam.v85i2.7 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 2